DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,30 NK,12X07X115; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Back to Search Results |
| Model Number |
52-3207 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032); Unspecified Tissue Injury (4559); Physical Asymmetry (4573)
| Date of Event |
05/16/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that dislocation incurred post-op.The patient was admitted due to bilateral hip pain, and preoperative diagnosis was bilateral congenital hip dysplasia (crowe iv type on the right).After the surgery, the patient's condition recovered and was able to perform weight-bearing activities on the ground.On the tenth day after the surgery, the patient accidentally sprained while performing weight-bearing activities on the ground, feeling severe pain in the right hip and unable to move the right hip.Upon physical examination, there was obvious shortening and adduction deformity in the right lower limb.Dr examination was performed to confirm the dislocation of the right hip prosthesis.Open reduction surgery was performed under anesthesia in the operating room, and braces were worn after the surgery to avoid further dislocation.